You are not currently logged in.
Access JSTOR through your library or other institution:
Totally Balanced Games and Games of Flow
Ehud Kalai and Eitan Zemel
Mathematics of Operations Research
Vol. 7, No. 3 (Aug., 1982), pp. 476-478
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689611
Page Count: 3
You can always find the topics here!Topics: Games, Economic theory, Mathematical problems, Mathematical theorems, Real numbers
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
A class of characteristic function games arising from maximum flow problems is introduced and is shown to coincide with the class of totally balanced games. The proof relies on the max flow-min cut theorem of Ford and Fulkerson and on the observation that the class of totally balanced games is the span of the additive games with the minimum operation.
Mathematics of Operations Research © 1982 INFORMS